Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 182, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 24, 2006, 2:19 PM CDT for Green County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2006, 2:19 PM CDT (19:19 UTC)
- Expired
- Aug 24, 2006, 2:50 PM CDT
- In force
- 31 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Green County, WI
The radar
The Milwaukee radar (KMKX), 91 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 11:17 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -409 J/kg
- Mixed-layer LCL
- 1911 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 241918 SVRMKX WIC045-242000- /O.NEW.KMKX.SV.W.0182.060824T1919Z-060824T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 219 PM CDT THU AUG 24 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GREEN COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 300 PM CDT * AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 7 MILES WEST OF NEW GLARUS...OR ABOUT 13 MILES NORTHWEST OF MONROE...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ALBANY BY 235 PM CDT... BRODHEAD BY 240 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4285 8980 4269 8982 4257 8937 4284 8937 $$ GEHRING
2 follow-up statements
000 WWUS53 KMKX 241930 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 230 PM CDT THU AUG 24 2006 WIC045-242000- /O.CON.KMKX.SV.W.0182.000000T0000Z-060824T2000Z/ GREEN WI- 230 PM CDT THU AUG 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR GREEN COUNTY... AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR MONTICELLO...MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ALBANY BY 235 PM CDT... BRODHEAD BY 240 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. LAT...LON 4285 8980 4269 8982 4257 8937 4284 8937 $$ WOOD/SPEICHER
000 WWUS53 KMKX 241950 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 PM CDT THU AUG 24 2006 WIC045-242000- /O.CAN.KMKX.SV.W.0182.000000T0000Z-060824T2000Z/ GREEN WI- 250 PM CDT THU AUG 24 2006 ...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING FOR GREEN COUNTY HAS WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. LAT...LON 4285 8980 4269 8982 4257 8937 4284 8937 $$ WOOD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:03 AM CDT, 11 hours 16 minutes earlier.
Area forecast discussion, Aug 24, 3:03 AM CDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 AM CDT THU AUG 24 2006 .DISCUSSION...FORECAST FOCUS ON POTENTIAL FOR SEVERE WX TODAY AND FRIDAY...THEN PRECIP TRENDS INTO THE WEEKEND. WILL HAVE TO KEEP THIS SOMEWHAT BRIEF DUE TO ONGOING SEVERE THREAT. 00Z UA ANALYSIS INDICATING MEAN RIDGE AXIS THROUGH THE NRN PLAINS ...WITH NEXT SHORTWAVE OF OF INTEREST TAKING SHAPE OVER ID/MT. AT THE SFC STATIONARY FRONT CURRENTLY EXTENDING FROM SD SEWD ACRS SRN MN AND SRN WI. RADAR MOSAIC AT 07Z INDICATING A PERSISTENT LINE OF STRONG TO SEVERE CONVECTION ONGOING FROM FROM NEAR KEAU THROUGH KENW. FOR TODAY...BESIDES ONGOING SEVERE THREAT EARLY THIS MORNING...EXPECTING ANOTHER POTENTIALLY ACTIVE AFTERNOON ACROSS CWA. ABOVE MENTIONED S/W OVER ROCKIES TO TRANSLATE EWD ACROSS NRN PLAINS. UPR LEVEL HEIGHT FALLS TO ENHANCE SFC LOW OVER DAKOTAS WHICH WILL GRADUALLY DRAG SFC WARM FRONT BACK NWD. IN WARM SECTOR...EXPECTING STRONG DESTABILIZATION TO OCCUR ONCE AGAIN WITH MLCAPE VALUES AOA 1500 J/KG...0-6KM SHEAR VALUES OF 40-50KT...ALONG WITH A LONG VEERING HODOGRAPH (AND VERY IMPRESSIVE SRH/EHI VALUES). ATTM...MODELS KEEPING WARM SECTOR AND HIGHEST INSTABILITY CONFINED ALONG A LINE FROM KDLL-KMSN-KJVL...WITH A COOLER ELY FLOW TO PREVAIL EAST OF THIS LINE. THIS LOOKS REASONABLE...BUT WILL HAVE TO KEEP CLOSE EYE ON NEWD PROGRESSION OF BOUNDARY. 4KM WRF RUN SEEMS TO HAVE DECENT HANDLE WITH ONGOING CONVECTIVE ACTIVITY...SO USED IT AS A GUIDE WITH RESPECT TO POPS TOMORROW. SWODY1 HAS FAR SWRN PORTION OF CWA NEAR MODERATE RISK...WITH REMAINDER OF CWA IN SLIGHT RISK. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH TORNADOES AGAIN POSSIBLE INVOF WARM FRONT. TONIGHT...WARM FRONT EXPECTED TO SWEEP NWD AS STRONG LOW LVEL JET CRANKS UP AHEAD OF SFC LOW IN MN. STRONG 850-700MB QN-CONVERGENCE AND IMPLIED FROTOGENETICAL LIFT...ALONG WITH MSTR CONVERGENCE ON NOSE OF JET SHOULD GENERATE STRONG MCS OVER CENTRAL WI (WITH POTENTIAL FOR HEAVY RAINFALL)...SO KEPT LIKELY POPS GOING IN THIS REGION...WITH CHANCE ELSEWHERE. FRIDAY...SFC LOW TO EXPECTED TO TRACK EWD ACROSS CWA DURING AFTERNOON...WHICH WILL PLACE CWA IN THE WARM SECTOR ONCE AGAIN. GFS GENERATING 1000-2000 J/KG OF MLCAPE ONCE AGAIN AS TEMPS WARM INTO THE 80S...WITH SFC DWPTS IN THE MID/UPR 60S. FORCING TO COME FROM SOME WK LIFT FROM ASSOCD S/W...AND SFC CONVERGENCE ALONG TRAILING COLD FRONT. SEVERE STORMS POSSIBLE ONCE AGAIN. DID NOT HAVE MUCH TIME TO LOOK AT EXTENDED...BUT GFS NOW BACKING OFF SOMEWHAT ON FINAL SYSTEM FOR SATURDAY...WITH NAM CONSISTENT. ATTM...WILL LEAVE CHANCE POPS IN PLACE. GFS ALSO SHOWING A SMALL POTENTIAL FOR PRECIP ON MONDAY...BUT WILL LEAVE DRY ATTM. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && FOWLE
Hazardous weather outlook, Aug 24, 11:55 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1155 AM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-250815- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1155 AM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM THIS EVENING FOR ALL OF SOUTHERN WISCONSIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS AFTERNOON AND TONIGHT. OCCASIONAL THUNDERSTORMS WILL PERSIST NEAR A NEARLY STATIONARY FRONT ACROSS SOUTHERN WISCONSIN. ADDITIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AS THE FRONT SLOWLY LIFTS NORTH. THE MAIN SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS. HOWEVER ISOLATED TORNADOES ARE POSSIBLE. SOME STORMS OR REPEATING STORMS WILL PRODUCE HEAVY RAINS. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN AREAS WHICH RECEIVED HEAVY RAINFALL OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AFTERNOON INTO FRIDAY EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. SOME OF THESE MAY PRODUCE HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-250815- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1155 AM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AND FRIDAY NIGHT. TZ
In the hours before
Local storm report, Aug 24, 12:54 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1254 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM LIGHTNING KENOSHA 42.58N 87.85W
08/24/2006 KENOSHA WI LAW ENFORCEMENT
POWER OUTAGES AND FIRES CAUSED BY LIGHTNING IN
KENOSHA...PLEASANT PRAIRIE...AND JUST WEST OF TWIN LAKES.
TIME OF EVENTS UNKNOWN.
&&
BORGHOFFLocal storm report, Aug 24, 12:58 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1258 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM LIGHTNING ELKHORN 42.67N 88.54W
08/24/2006 WALWORTH WI LAW ENFORCEMENT
LIGHTNING CAUSED POWER OUTAGES AND FIRES IN ELKHORN. TIME
OF EVENT UNKNOWN.
1230 PM FLOOD KENOSHA 42.58N 87.85W
08/24/2006 KENOSHA WI LAW ENFORCEMENT
URBAN FLOODING /WATER OVER CURBS/ IN KENOSHA AND PLEASANT
PRAIRIE.
&&
BORGHOFFSpecial weather statement, Aug 24, 1:18 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 118 PM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-241935- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 118 PM CDT THU AUG 24 2006 ...SEVERE THUNDERSTORM WATCH NUMBER 741 IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 7 PM CDT... AS OF 118 PM...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF THUNDERSTORMS EXTENDING NORTH AND EAST OF A MINERAL POINT TO WHITEWATER TO TWIN LAKES LINE. THESE STORMS WERE MOVING EAST SOUTHEAST AT 35 MPH. THE MOST INTENSE STORMS WERE ENTERING IOWA AND SAUK COUNTIES. QUARTER SIZE HAIL AND RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE WITH THESE STORMS. MORE ISOLATED SHOWERS AND STORMS WERE BUILDING ACROSS LAFAYETTE... GREEN...AND ROCK COUNTIES. THESE STORMS WERE LESS INTENSTE...AND MOVING EAST SOUTHEAST AT 35 MPH. LOOK FOR THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGHOUT THE AFTERNOON. ANY STORMS HAVE THE POTENTIAL TO BECOME SEVERE...AND PRODUCE HEAVY RAINFALL RATES...WHICH MAY CAUSE LOCALIZED FLOODING PROBLEMS. SPEICHER/WOOD
Special weather statement, Aug 24, 1:23 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 123 PM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-241935- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 123 PM CDT THU AUG 24 2006 ...SEVERE THUNDERSTORM WATCH NUMBER 741 IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 7 PM CDT... AS OF 118 PM...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF THUNDERSTORMS EXTENDING NORTH AND EAST OF A MINERAL POINT TO WHITEWATER TO TWIN LAKES LINE. THESE STORMS WERE MOVING EAST SOUTHEAST AT 35 MPH. THE MOST INTENSE STORMS WERE ENTERING IOWA AND SAUK COUNTIES. QUARTER SIZE HAIL AND RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE WITH THESE STORMS. MORE ISOLATED SHOWERS AND STORMS WERE BUILDING ACROSS LAFAYETTE... GREEN...AND ROCK COUNTIES. THESE STORMS WERE LESS INTENSE...AND MOVING EAST SOUTHEAST AT 35 MPH. LOOK FOR THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGHOUT THE AFTERNOON. ANY STORMS HAVE THE POTENTIAL TO BECOME SEVERE...AND PRODUCE HEAVY RAINFALL RATES...WHICH MAY CAUSE LOCALIZED FLOODING PROBLEMS. SPEICHER/WOOD
Local storm report, Aug 24, 1:29 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
129 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG HIGHLAND 43.05N 90.38W
08/24/2006 IOWA WI POST OFFICE
TREE LITTER AND GARBAGE CANS IN THE AIR...RAIN GOING
SIDEWAYS.
&&
GDLocal storm report, Aug 24, 1:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
157 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG 3 N REWEY 42.89N 90.40W
08/24/2006 IOWA WI POST OFFICE
TREE LIMBS DOWN AND EXTREMELY DIFFICULT TO DRIVE.
&&
GDThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 74 min |
| Aug 23, 8:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Aug 23, 8:47 PM CDT | Tornado Warning | MKX | Dane, Iowa | 58 min |
| Aug 23, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 64 min |
| Aug 23, 9:13 PM CDT | Tornado Warning | MKX | Sauk | 62 min |
| Aug 23, 9:43 PM CDT | Tornado Warning | MKX | Dane, Iowa | 77 min |
| Aug 23, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 76 min |
| Aug 23, 10:38 PM CDT | Tornado Warning | MKX | Sauk | 52 min |
| Aug 23, 10:58 PM CDT | Tornado Warning | MKX | Dane | 62 min |
| Aug 23, 11:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 47 min |
| Aug 24, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 70 min |
| Aug 24, 12:36 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 69 min |
| Aug 24, 12:55 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 80 min |
| Aug 24, 1:32 AM CDT | Severe Thunderstorm Warning | MKX | Racine, Waukesha | 58 min |
| Aug 24, 1:40 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 80 min |
| Aug 24, 1:50 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 41 min |
| Aug 24, 2:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 90 min |
| Aug 24, 2:08 AM CDT | Severe Thunderstorm Warning | MKX | Green | 19 min |
| Aug 24, 2:36 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Aug 24, 3:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 40 min |
| Aug 24, 3:30 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 45 min |
| Aug 24, 3:55 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 50 min |
| Aug 24, 4:15 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 45 min |
| Aug 24, 4:41 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 49 min |
| Aug 24, 5:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 53 min |
| Aug 24, 5:11 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 36 min |
| Aug 24, 9:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
| Aug 24, 9:47 AM CDT | Special Marine Warning | MKX | 13 min | |
| Aug 24, 12:55 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 80 min |
| Aug 24, 1:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 53 min |
| Aug 24, 3:20 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| Aug 24, 3:38 PM CDT | Special Marine Warning | MKX | 82 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.